yep. This time around for me too. If I am on the prescription prenatals i dont get constipated. Right now i am on OTC prenatals and i think the iron in them is doing it. I've been trying to up the fiber intake and that seems to help some.
♥ Amanda ♥
♥ Mom to: Jesse 16, Jacob 5, Ethan 3, Eli 2, & baby Andrew ♥
angela... im with you!!!!!! im defintiely NOT constipated. my belly is sick all the time these days.
Baby #3 due July 6 2013
I am trying to stay hydrated but it's hard because at work I am constantly on my feet and on the move all day long! My poor sister who is 17 weeks pregnant is the opposite. TMI alert but she has had diarrhea almost the whole time and she has had morning sickness as well. I am taking the OTC Prenatals so maybe that's the difference. The iron is important for me because when I'm not pregnant I am borderline anemic.
I was on team loose stool until today.
My stomach is bad! It seems like something is worth complaining about at all times. Including throwing up in my mouth while driving 70mph in the fast lane with my three kids in the car. My body has forgotten how to digest!
I think I have discovered that my vitamins are making me sick! I have been feeling like I am dying. After reading this I looked at my prenatals....yup! They have a stool softener. Not the best when you have diarrhea. I did not take them last night. I feel a bit better today. I will call Mon for a different one. Thanks for being open on here, I would have never figured it out on my own!
Last pregnancy, I bought some regular prenatal vitamins from the drugstore. They definitely caused constipation and I ended up throwing them away.
I was hooked up with Perfect Prenatal vitamins from NewChapter Organics, and I was just fine with them. I've resumed using my leftover bottle from last time and will pick up more once I've finished.
I've also been borderline anemiac for years. I was given a separate iron supplement that didn't cause constipation. Don't remember the brand or manufacturer, because I was able to maintain my iron levels after taking them.